×

Finite undirected graphs which are not reconstructible from their large cardinality subgraphs. (English) Zbl 0759.05067

Summary: For any integer \(n_ 0\) and any real \(q\), \(0<q<1\), we exhibit two nonisomorphic graphs on \(n>n_ 0\) vertices having the same collections of \(m\)-vertex subgraphs where \(m\) is the integral part of \(q\cdot n\).

MSC:

05C60 Isomorphism problems in graph theory (reconstruction conjecture, etc.) and homomorphisms (subgraph embedding, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hedrlín, Z.; Pultr, A., Symmetric relations (undirected graphs) with given semigroups, Monatsh. Math., 69, 318-322 (1965) · Zbl 0139.24803
[2] Nýdl, V., Some results concerning reconstruction conjecture, Proc. 12th Winter School on Abstract Analysis, 243-245 (1984), Rend. Circ. Math. Palermo (2) Suppl. · Zbl 0568.05040
[3] Pultr, A.; Trnková, V., Combinatorial, Algebraic and Topological Representations of Groups, Semigroups and Categories (1980), North-Holland: North-Holland Amsterdam · Zbl 0418.18004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.